# SDR SROM20200129003

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N794CP
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 28,477 hours, 30,583 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 97010295
- Condition: Corroded
- Location: Lavatory Floor
- Part time: 28,477 hours, 30,583 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FWD LAV FLOOR AT DOOR ENTRYWAY (SILL PLATE FLOOR FITTING).  REPLACED EXTRUSION ON FLOOR AT DOOR ENTRYWAY.  PART NUMBER 9701029-5.  WORK ACCOMPLISHED IAW Q400 SRM 51-41-00 REV. 19.
